See Alike in...

Alike App

Browser

SavvyDisnerd

729d

Has anyone had any luck with ADHD medication despite having POTS? It seems like a very small dose is tolerable, but any time I increase to the dose that is helpful, it makes me so incredibly tachy I can barely walk

    • hazyeclipse

      729d

      Nope. It gives me tachycardia so bad my chest hurts when I try to stand or walk

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion